RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Number 1  


Orthogonal polynomials on the unit circle, $q$-Gamma weights, and discrete Painlevé equations
Philippe Biane
1
CLT for spectra of submatrices of Wigner random matrices
Alexei Borodin
29
Five dimensional gauge theories and vertex operators
Erik Carlsson, Nikita Nekrasov, Andrei Okounkov
39
Olshanski spherical pairs related to the Heisenberg group
Jacques Faraut
63
The MacMahon Master Theorem for right quantum superalgebras and higher Sugawara operators for $\widehat{\mathfrak{gl}}_{m|n}$
A. I. Molev, E. Ragoucy
83
The boundary of the Gelfand–Tsetlin graph: new proof of Borodin–Olshanski's formula, and its $q$-analogue
Leonid Petrov
121
Jacobi–Trudy formula for generalized Schur polynomials
A. N. Sergeev, A. P. Veselov
161
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019